# SDR ABAX020004

- Difficulty date: June 25, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 67,584 hours, 16,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE TO MOVE THE MAIN ENTRY DOOR TO THE CLOSED POSITION WAS EXCESSIVE.  COMPLIED WITH ENTRY DOOR COUNTERBALANCE ADJUSTMENT IAW 767 AMM 52-11-16.  OPS CHECKED GOOD.
